Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Uloženo v:
Hlavní autor: | |
---|---|
Médium: | Článek |
Jazyk: | English |
Vydáno: |
American Mathematical Society
2009
|
Témata: | |
On-line přístup: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Tagy: |
Přidat tag
Žádné tagy, Buďte první, kdo otaguje tento záznam!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|